# SDR TWAA9818802

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 7
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS TRACK LIGHTING INOPERATIVE BETWEEN CABIN ROW 2 AND 15.  REPLACED BATTERY PACK AND REPAIRED FEEDER STRIP AT ROW 7.  CHECK-C 9-17-98 STL.
